# SDR DALA2025112108507

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N106DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50025
- Aircraft time: 13,225 hours, 6,154 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 8106 - MISC / DE - CREW REPORTED NR 3 HYDRAULIC SYSTEM QTY AND PRESSURE LOW MESSAGES. DECLARED AN EMERGENCY. LANDED SAFELY.  REPLACED 3A AND 3B ACMP. (LP# 7670624)
